MathSciNet Relay Station
MathSciNet bibliographic data
MR829357 (87f:05046) 05B35
Seymour, P. D. Minors of $3$-connected matroids. European J. Combin. 6 (1985), no. 4, 375–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement